Jump to content

Photo
Mild to Moderate Acne

Accutane Week 5

accutane roaccutane acne pimples breakout mild moderate medication dermatologist

1 reply to this topic

#1 Rasha123

Rasha123

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Joined: 18-December 13

Posted 30 December 2013 - 02:22 PM

Hi!

I've been on accutane for 5 weeks now, but I'm still breaking out and my skin is worse than when I started on this medication. Is this normal? When will I start to see a difference?/when will the accutane kick in?

 

Thanks! smile.png



#2 John John

John John

    New Member

  • Members
  • Posts & Likes
    Posts: 10
    Blog Entries: 4
    Likes: 3
About Me
  • Gender:Male
  • Location:USA
  • Interests:Photography, Motocross, Mtn. Biking, Writing, Playing Bass and Drums, the Occasional Game of Madden '13
  • Joined: 30-December 13

Posted 30 December 2013 - 06:41 PM

This is another one of the frustrations that comes with taking this medication. A lot of people experience an initial breakout before the benefits and improvements are noticed. Trust me, I've been on it for 3 months already and still get them almost every day still. A lot less frequently than before but I guess because I'm just so prone to acne in the first place, the initial breakout was pretty intense. Five weeks is a good baseline to start seeing some effects but just be patient with it. I was hoping for some sort of miracle, overnight sensation of a cure but as with treating and healing any kind of wound or injury, especially one that can be as severe as cystic type acne, it takes time.


Edited by John John, 30 December 2013 - 06:42 PM.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users